Pill-induced esophagitis – Mayo Clinic

Videos
Pil-induced, also called drug-induced, esophagitis can happens when medications are taken incorrectly. If you don’t swallow enough water or lie down right after a dose, the pills can get hung up in your esophagus. The contents leak out and may cause an ulcer and painful symptoms. A Mayo Clinic gastroenterologist explains which medications can cause esophagitis and how to prevent it.

Products You May Like

Articles You May Like

Highly Processed Foods ‘as Addictive’ as Tobacco
An analysis of COVID-19’s dynamics, its impact on various age groups, anti-vaxxers and re-infection
Omicron boosters probably aren’t very effective against mild Covid illness, but will likely prevent hospitalizations, experts say
Heart-smart cranberry apple crisp recipe for the holidays
4 things to consider before starting your own book club

Leave a Reply

Your email address will not be published. Required fields are marked *